MathSciNet Relay Station
MathSciNet bibliographic data
MR1127520 34K15 (34K20 34K40)
Gopalsamy, K.; He, Xue Zhong; Wen, Li Zhi On a periodic neutral logistic equation. Glasgow Math. J. 33 (1991), no. 3, 281–286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement